# SDR ABXA9500806

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 59121669
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT VERTICAL STABILIZER SKIN GOUGED UNDER THE LOWER HORIZONTAL STABILIZER FAIRING.  REPLACED VERTICAL STAB SKIN IAW DC-9 SRM CHAPTER 51-30-2.
